# SDR SWIA202157033

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL IN BE TWEEN FS 333.0 AND FS 364.0 HAS CORROSION. AT STR26R   (C-CHECK) RO 3/25/2021    INTERCOSTAL AT FS364  STR 26R DOES NOT EXTEND FORWARD OF FRAME FS 349. / REMOVED AND REPLACED INTERCOSTAL AT STGR 26R BETWEEN FS364 AND FS349. REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG # SH670-32050 REV. J SHEET 8 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
